# SDR DALA2015062304006

- Difficulty date: June 22, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN FLOOR STRUCTURE BOX BEAM, BS 1640 TO 1660, RBL 55 CP53-252-01I. REMOVED CORROSION ON MAIN FLOOR STRUCTURE BOX BEAM BS 1640 TO 1660, RBL 55 IAW SRM 53-00-51, FIG 101.  REPLACED BOX BEAM BS 1640-1660, RBL 55 WITH PO 146N5246U8 IAW SRM 51-40-02, PG 6 IAW DWG 146 N5230, L=20" X 2"XD= .012.
